# SDR ASOA201702064003

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 31,071 hours, 19,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - THE CREW REPORTED THAT THE GALLEY EMERGENCY LIGHT ABOVE THE SERVICE DOOR WAS NOT HOLDING A CHARGE. MAINTENANCE RESET THE EMERGENCY LIGHT SYSTEM, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
